Previous |  Up |  Next


$A^k$-domains of holomorphy; $A^k$-convexity
For a domain $\Omega \subset {\mathbb{C}}^n$ let $H(\Omega )$ be the holomorphic functions on $\Omega $ and for any $k\in \mathbb{N}$ let $A^k(\Omega )=H(\Omega )\cap C^k(\overline{\Omega })$. Denote by ${\mathcal{A}}_D^k(\Omega )$ the set of functions $f\: \Omega \rightarrow [0,\infty )$ with the property that there exists a sequence of functions $f_j\in A^k(\Omega )$ such that $\lbrace |f_j|\rbrace $ is a nonincreasing sequence and such that $ f(z)=\lim _{j\rightarrow \infty }|f_j(z)|$. By ${\mathcal{A}}_I^k(\Omega )$ denote the set of functions $f\: \Omega \rightarrow (0,\infty )$ with the property that there exists a sequence of functions $f_j\in A^k(\Omega )$ such that $\lbrace |f_j|\rbrace $ is a nondecreasing sequence and such that $ f(z)=\lim _{j\rightarrow \infty }|f_j(z)|$. Let $k\in \mathbb{N}$ and let $\Omega _1$ and $\Omega _2$ be bounded $A^k$-domains of holomorphy in $\mathbb{C}^{m_1}$ and $\mathbb{C}^{m_2}$ respectively. Let $g_1\in {\mathcal{A}}_D^k(\Omega _1)$, $g_2\in {\mathcal{A}}_I^k(\Omega _1)$ and $h\in {\mathcal{A}}_D^k(\Omega _2)\cap {\mathcal{A}}_I^k(\Omega _2)$. We prove that the domains $\Omega =\left\rbrace (z,w)\in \Omega _1\times \Omega _2\: g_1(z)<h(w)<g_2(z)\right\lbrace $ are $A^k$-domains of holomorphy if $\mathop {\mathrm int}\overline{\Omega }=\Omega $. We also prove that under certain assumptions they have a Stein neighbourhood basis and are convex with respect to the class of $A^k$-functions. If these domains in addition have $C^1$-boundary, then we prove that the $A^k$-corona problem can be solved. Furthermore we prove two general theorems concerning the projection on ${\mathbb{C}}^n$ of the spectrum of the algebra $A^k$.
[1] Hans J. Bremermann: Über die Äquivalenz der pseudokonvexen Gebiete und der Holomorphiegebiete im Raum von $n$ komplexen Veränderlichen. Math. Ann. 128 (1954), 63–91. DOI 10.1007/BF01360125 | MR 0071088
[2] David Catlin: Boundary behavior of holomorphic functions on pseudoconvex domains. J. Differential Geom. 15 (1980 1981), 605–625. DOI 10.4310/jdg/1214435847 | MR 0628348
[3] Henri Cartan, Peter Thullen: Zur Theorie der Singularitäten der Funktionen mehrerer komplexen Veränderlichen: Regularitäts- und Konvergenzbereiche. Math. Ann 106 (1932), 617–647. DOI 10.1007/BF01455905 | MR 1512777
[4] Theodore W. Gamelin: Uniform algebras. Prentice-Hall Inc., Englewood Cliffs, N. J., 1969. MR 0410387
[5] Monique Hakim, Nessim Sibony: Spectre de ${A}(\bar{\omega })$ pour des domaines bornés faiblement pseudoconvexes réguliers. J. Funct. Anal. 37 (1980), 127–135. DOI 10.1016/0022-1236(80)90037-3 | MR 0578928
[6] Marek Jarnicki, Peter Pflug: On $n$-circled ${H}^\infty $-domains of holomorphy. Ann. Polon. Math. 65 (1997), 253–264. DOI 10.4064/ap-65-3-253-264 | MR 1441180
[7] François Norguet: Sur les domaines d’holomorphie des fonctions uniformes de plusieurs variables complexes. (Passage du local au global.). Bull. Soc. Math. France 82 (1954), 137–159. DOI 10.24033/bsmf.1448 | MR 0071087
[8] Kiyoshi Oka: Sur les fonctions de plusieurs variables. ix. domaines finis sans points critique interieur. Jap. J. Math. 23 (1953), 97–155. DOI 10.4099/jjm1924.23.0_97 | MR 0071089
[9] Boris V. Shabat: Introduction to complex analysis. Part II, American Mathematical Society, Providence, RI, 1992, Functions of several variables, Translated from the third (1985) Russian edition by J. S. Joel. MR 1192135
[10] Nessim Sibony: Prolongement analytique des fonctions holomorphes bornées. C. R. Acad. Sci. Paris Sér. A–B 275 (1972), A973–A976. MR 0318515
[11] Peter Thullen: Zur Theorie der Funktionen zweier komplexer Veränderlichen. Die Regularitätshullen. Math. Ann. 106 (1932), 64–72. DOI 10.1007/BF01455877 | MR 1512749
Partner of
EuDML logo